Advertisement -- Learn more about ads on this site.
HARPERLADY
40,000-49,999 SparkPoints 47,557
SparkPoints
 

a little worried

Thursday, January 06, 2011

I started taking meds for adhd and one of the side effects that it says to seel medical attention for is jaw pain, discomfort, which I have been havingm I have taken the meds 2 days and have had the same symptoms both days, I taked to a Dr but they told him that I was having an allergic reaction so that was his only concern, he was short and brief, I checked web MD ( I know can led to terror) and put in my symptoms and it said to seek medical attention immediatly, I guess I am just worried, heart disease runs in family so I guess that makes me stressed over it, still worried but going to take it easy until morning when I call my Dr and let him know whats going on.
Share This Post With Others
Member Comments About This Blog Post
  • v KALIGIRL
    Hope everything gets straightened out SOON!
    2061 days ago
  • v 1SJSCHAFER
    Do something relaxing. Just take a deep breath and have some good thoughts for a while. Harmony is what you need. Also, your insurance probably has a free nurse "hotline," where you can ask questions.But, anxiety is the worse thing you can have.

    2061 days ago
  • v BUTRFNGRZ
    Yikes! Hope you get it all worked out soon! I would personally stop taking the meds until I got a chance to talk to the doc face-to-face, but that's just me. Many hugs for you, hon!! emoticon
    2061 days ago
  • v RITZ05
    Hi Harper, I'm in my last year (last few months!!) of pharmacy school, so I can try to help you the best I can, but remember that I'm not a licensed pharmacist yet. What medication were you taking? If you don't want to publicize it, just message me. I would also suggest calling your local pharmacist (try not calling a 24 hour location, they tend to be busier and unfortunately probably won't give you the attention you deserve.. unfortunately..) But if you explain this to the pharmacist, they can definitely advise you on what to do :)
    2061 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by HARPERLADY